MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER; TEMPERATURE SENSING FOLEY CATHETER
Catalog Number 119314M
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley with a temperature probe indicated temperature 38.8 degrees c at 0800 on 8/5 and continued to rise reaching up to 42.2 degrees c at 1245.Esophageal temperature probe placed at 1250 to compare readings, which read 33.7 degrees c.Esophageal temperature probe was confirmed for placement via chest x-ray.This patient was treated with ice packs and scheduled tylenol and lorazepam 1 gm iv for presumption of presence of seizures with the high temperature.They were also drawn blood cultures on 8/4 due to temperatures above 38.3 during that day.
 
Event or Problem Description
It was reported that the foley with a temperature probe indicated temperature 38.8 degrees c at 0800 on (b)(6) and continued to rise reaching up to 42.2 degrees c at 1245.Esophageal temperature probe placed at 1250 to compare readings, which read 33.7 degrees c.Esophageal temperature probe was confirmed for placement via chest x-ray.This patient was treated with ice packs and scheduled tylenol and lorazepam 1 gm iv for presumption of presence of seizures with the high temperature.They were also drawn blood cultures on (b)(6) due to temperatures above 38.3 during that day.Per follow up information received via email on 12nov2025, it was reported that the customer does not have any physical samples, or lot/serial numbers.Customer was unsure of what kind of troubleshooting could be performed on this device.Additionally, once the catheter was placed it was not our practice to save the packaging.Customer do have patient information, but they were unsure what was hospital policy on providing the details to individuals outside of organization for this type of situation.The report that customer have about the patient was almost word-for-word the same information that was given already.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it states, visually inspect the product for any imperfections or surface deterioration prior to use.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
TEMPERATURE SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23488461
Report Number1018233-2025-09999
Device Sequence Number10499250
Product Code MJC
UDI-Device Identifier00801741039904
UDI-Public(01)00801741039904
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119314M
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown